Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Essential spectra of elliptic partial differential equations


Author: Martin Schechter
Journal: Bull. Amer. Math. Soc. 73 (1967), 567-572
DOI: https://doi.org/10.1090/S0002-9904-1967-11752-X
MathSciNet review: 0212616
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Martin Schechter, Invariance of the essential spectrum, Bull. Amer. Math. Soc. 71 (1965), 365-367. MR 174979
  • 2. Martin Schechter, On the essential spectrum of an arbitrary operator, I, J. Math. Anal. Appl. 13 (1966), 205-215. MR 188798
  • 3. František Wolf, On the essential spectrum of partial differential boundary problems, Comm. Pure Appl. Math. 12 (1959), 211-228. MR 107750
  • 4. František Wolf, On the invariance of the essential spectrum under a change of boundary conditions of partial differential boundary operators, Indag. Math. 21 (1959), 142-315. MR 107751
  • 5. F. E. Browder, On the spectral theory of elliptic differential operators, I, Math. Ann. 142 (1961), 22-130. MR 209909
  • 6. M. Š. Birman, On the spectrum of singular boundary problems, Mat. Sb. 55 (2) 97 (1961), 125-174. MR 142896
  • 7. P. A. Rejto, On the essential spectrum of the hydrogen energy operator, Pacific J. Math. 19 (1966), 109-140. MR 199574
  • 8. Tosio Kato, Fractional powers of dissipative operators, J. Math. Soc. Japan 13 (1961), 246-274. MR 138005
  • 9. Tosio Kato, Quadratic forms in hilbert spaces and asymptotic perturbation series, Technical Report No. 7, University of California, 1955. MR 73958
  • 10. Erik Balslev, The essential spectrum of elliptic differential operators in L, Trans. Amer. Math. Soc. 116 (1965), 193-217. MR 190524
  • 11. Nachman Aronszajn and K. T. Smith, Theory of Bessel potentials, I, Technical Report No. 22, University of Kansas, 1959. MR 143935
  • 12. A. P. Calderón, Lebesgue spaces of differentiable functions and distributions, Proceeding of Symposia in Pure Mathematics Vol. 4, American Mathematical Society, Providence, R.I., 1961, 33-49. MR 143037
  • 13. Lars Hörmander, Linear partial differential operators, Springer, Berlin, 1963. MR 404822
  • 14. P. D. Lax and A. N. Milgram, Parabolic equations, Annals of Math. Studies, No. 33, Princeton, 1954, 167-190. MR 67317
  • 15. Erik Balslev, The essential spectrum of self-adjoint elleptic differential operators in L, Math. Scand. (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11752-X

American Mathematical Society